# SDR AALA201803129041

- Difficulty date: March 12, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 53,833 hours, 23,634 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Worn
- Location: Elevator Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING AN AIRFRAME VIBRATION ISSUE THE RIGHT ELEVATOR NR 6 HINGE BEARING WAS FOUND TO BE WORN.  REPLACED THE HINGE FITTING IAW AMM 55-16-42.  AIRCRAFT WAS GROUNDED.
